Home Remedies Community! Come together to Collaborate, Learn and Support each other.

Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections


0 votes
I have been using divya mukta vati for blood pressure replacing lisinipril for 2 + years and it has done a great job. Recently I stopped taking it because my pressure was very low and I was starting to feel fluttering in my chest etc.  I've been off for 2 - 3 weeks and my pressure is still very low but pulse is now very high. This morning pulse was 109 and I was clammy in a cold room.  It has made sleeping near impossible as well because I can hear my heart beating hard and fast. Wanted to know if this is a temporary withdrawal of the medicine or not and what I could do to get pulse down to a normal rate.

Thanks
asked in Alternative Medicine by (120 points)

1 Answer

0 votes
109 pulse is very high at resting. I would recommend you to consult doctor.

I'm also taking Mukta Vati, it lowers pulse...mine  sometime  goes low as 50. when I stop mukta vati for a few days then it goes 65-70
answered by

...